Closedness of some spaces of stochastic integrals
Séminaire de probabilités de Strasbourg, Volume 32  (1998), p. 73-85
@article{SPS_1998__32__73_0,
     author = {Grandits, Peter and Krawczyk, Leszek},
     title = {Closedness of some spaces of stochastic integrals},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {32},
     year = {1998},
     pages = {73-85},
     zbl = {0914.60017},
     mrnumber = {1655145},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1998__32__73_0}
}
Grandits, Peter; Krawczyk, Leszek. Closedness of some spaces of stochastic integrals. Séminaire de probabilités de Strasbourg, Volume 32 (1998) , pp. 73-85. http://www.numdam.org/item/SPS_1998__32__73_0/

[AS] Ansel J.P. and Stricker C., 'Lois de martingale, densités et décomposition de Föllmer-Schweizer', Annales de l'Institut Henri Poincaré 28, 375-392(1992). | Numdam | MR 1183992 | Zbl 0772.60033

[DM] Doleans-Dade C. and Meyer P.A., 'Inégalités de normes avec poids', Séminaire de Probabilités XIII, Lecture Notes In Mathematics 721, 313-331 (1977). | Numdam | MR 544804 | Zbl 0406.60029

[DMSSS] Delbaen F., Monat P., Schachermayer W., Schweizer M., Stricker C., 'Weighted Norm Inequalities and Closedness of a Space of Stochastic Integrals', to appear in Finance and Stochastics. | MR 1305680

[DS1] Delbaen F., Schachermayer W., 'The Existence of Absolutely Continuous Local Martingale Measures', Annals of Applied Probability Vol.5,No.4,926-945(1995). | MR 1384360 | Zbl 0847.90013

[DS2] Delbaen F.,Schachermayer W., 'The Variance Optimal Martingale Measure for Continuous Processes', Bernoulli 2(1),81-105(1996). | MR 1394053 | Zbl 0849.60042

[K] Kazamaki N., 'Exponential Continuous martingales and BMO', Lecture Notes in Mathematics 1579, Springer-Verlag 1994. | MR 1299529 | Zbl 0806.60033

[Lb] Luenberger D.G., 'Optimization by Vector Space Methods', Wiley and Sons 1969. | MR 238472 | Zbl 0176.12701

[P] Pratelli M., 'Sur certains espaces de martingales localement de carré intégrable', Séminaire de Probabilités X, Lecture Notes In Mathematics 511, 401-413 (1975). | Numdam | MR 438467 | Zbl 0339.60043

[RY] Revuz D.,Yor M., 'Continuous Martingales and Brownian Motion', Springer-Verlag Berlin 1991. | MR 1083357 | Zbl 0731.60002

[Y] Yor M., 'Inegalités de martingales continues arrêtées à un temps quelconque', Lecture Notes In Mathematics 1118, Springer-Verlag 1985. | Zbl 0563.60045